\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Preface: Special Issue in Honor of the 60th Birthday of Sylvain Sorin

Abstract Related Papers Cited by
  • We have the immense pleasure of editing this special issue in honor of Sylvain Sorin. It follows the international conference ``GameS and StrategY in PariS,'' organized by the French school of mathematical game theory, that was also held in his honor. The conference took place at the Institut Henri Poincaré (IHP) in June 2012, included 21 plenary talks and attracted more than 150 participants.

    For more information please click the “Full Text” above.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    S. Assoulamani, M. Quincampoix and S. Sorin, Repeated games and qualitative differential games: Approachability and comparison of strategies, SIAM J. on Control and Optimization, 48 (2009), 2461-2479.doi: 10.1137/090749098.

    [2]

    R. J. Aumann and S. Sorin, Cooperation and bounded recall, Games and Economic Behavior, 1 (1989), 5-39.doi: 10.1016/0899-8256(89)90003-1.

    [3]

    M. Benaim, J. Hofbauer and S. Sorin, Stochastic approximations and differential inclusions, SIAM J. on Control and Optimization, 44 (2005), 328-348.doi: 10.1137/S0363012904439301.

    [4]

    M. Benaim, J. Hofbauer and S. Sorin, Stochastic approximations and differential inclusions. Part II: Applications, Mathematics of Operations Research, 31 (2006), 673-695.doi: 10.1287/moor.1060.0213.

    [5]

    R. Cardaliaguet, R. Laraki and S. Sorin, A continuous time approach for the asymptotic value in two-person zero-sum repeated games, SIAM J. on Control and Optimization, 50 (2012), 1573-1596.doi: 10.1137/110839473.

    [6]

    R. Cominetti, E. Melo and S. Sorin, A payoff-based learning procedure and its application to traffic games, Games and Economic Behavior, 70 (2010), 71-83.doi: 10.1016/j.geb.2008.11.012.

    [7]

    R. Cominetti, J. Peypouquet and S. Sorin, Strong asymptotic convergence of evolution equations governed by maximal monotone operators with Tikhonov regularization, Journal of Differential Equations, 245 (2008), 3753-3763.doi: 10.1016/j.jde.2008.08.007.

    [8]

    J. Hofbauer and S. Sorin, Best response dynamics for continuous zero-sum games, Discrete and Continuous Dynamical Systems Series B, 6 (2006), 215-224.

    [9]

    J. Hofbauer, S. Sorin and Y. Viossat, Time average replicator and best reply dynamics, Mathematics of Operations Research, 34 (2009), 263-269.doi: 10.1287/moor.1080.0359.

    [10]

    R. Laraki, J. Renault and S. Sorin, Bases Mathématiques de la Théeorie des Jeux, Editions de l'Ecole Polytechnique, 2013.

    [11]

    E. Lehrer and S. Sorin, A uniform tauberian theorem in dynamic programming, Mathematics of Operations Research, 17 (1992), 303-307.doi: 10.1287/moor.17.2.303.

    [12]

    E. Lehrer and S. Sorin, One-shot public mediated talk, Games and Economic Behavior, 20 (1997), 131-148.doi: 10.1006/game.1997.0545.

    [13]

    J.-F. Mertens and S. Sorin, Game Theoretic Methods in General Equilibrium Analysis, (NATO ASI), Kluwer Academic Publishers, 1994.

    [14]

    J.-F. Mertens, S. Sorin and S. Zamir, Repeated Games, Cambridge University Press, to appear, 2014.

    [15]

    D. Monderer and S. Sorin, Asymptotic properties in dynamic programming, International Journal of Game Theory, 22 (1993), 1-11.doi: 10.1007/BF01245566.

    [16]

    A. Neyman and S. Sorin, Equilibria in repeated games of incomplete information: The general symmetric case, International Journal of Game Theory, 27 (1998), 201-210.doi: 10.1007/s001820050066.

    [17]

    A. Neyman and S. Sorin, Stochastic Games and Applications, (NATO ASI), Kluwer Academic Publishers, 2003.doi: 10.1007/978-94-010-0189-2.

    [18]

    A. Neyman and S. Sorin, Repeated games with public uncertain duration process, International Journal of Game Theory, 39 (2010), 29-52.doi: 10.1007/s00182-009-0197-y.

    [19]

    J. Peypouquet and S. Sorin, Evolution equations for maximal monotone operators: Asymptotic analysis in continuous and discrete time, Journal of Convex Analysis, 17 (2010), 1113-1163.

    [20]

    J.-P. Ponssard and S. Sorin, Optimal behavioral strategies in zero-sum games with almost perfect information, Mathematics of Operations Research, 7 (1982), 14-31.doi: 10.1287/moor.7.1.14.

    [21]

    D. Rosenberg and S. Sorin, An operator approach to zero-sum repeated games, Israel Journal of Mathematics, 121 (2000), 221-246.doi: 10.1007/BF02802505.

    [22]

    S. Sorin, Some results on the existence of Nash equilibria for non zero-sum games with incomplete information, International Journal of Game Theory, 12 (1983), 193-205.doi: 10.1007/BF01769090.

    [23]

    S. Sorin, "Big Match'' with lack of information on one side, Part I, International Journal of Game Theory, 13 (1984), 201-255.doi: 10.1007/BF01769463.

    [24]

    S. Sorin, "Big Match'' with lack of information on one side, Part II, International Journal of Game Theory, 14 (1985), 173-204.doi: 10.1007/BF01756391.

    [25]

    S. Sorin, On a repeated game with state dependent signalling matrices, International Journal of Game Theory, 14 (1985), 249-272.doi: 10.1007/BF01769311.

    [26]

    S. Sorin, On repeated games with complete information, Mathematics of Operations Research, 11 (1986), 147-160.doi: 10.1287/moor.11.1.147.

    [27]

    S. Sorin, Asymptotic properties of a non zero-sum stochastic game, International Journal of Game Theory, 15 (1986), 101-107.doi: 10.1007/BF01770978.

    [28]

    S. Sorin, On repeated games without a recursive structure: Existence of lim $v_n$, International Journal of Game Theory, 18 (1989), 45-55.doi: 10.1007/BF01248495.

    [29]

    S. Sorin, Strategic market games with exchange rates, Journal of Economic Theory, 69 (1996), 431-446.doi: 10.1006/jeth.1996.0062.

    [30]

    S. Sorin, Merging, reputation and repeated games with incomplete information, Games and Economic Behavior, 29 (1999), 274-308.doi: 10.1006/game.1999.0722.

    [31]

    S. Sorin, A First Course on Zero-Sum Repeated Games, Mathématiques et Applications, 37, Springer, 2002.

    [32]

    S. Sorin, Asymptotic properties of monotonic non expansive mappings, Discrete Events Dynamic Systems, 14 (2004), 109-122.doi: 10.1023/B:DISC.0000005011.93152.d8.

    [33]

    S. Sorin, Exponential weight algorithm in continuous time, Mathematical Programming, 116 (2009), 513-528.doi: 10.1007/s10107-007-0111-y.

    [34]

    S. Sorin, On some global and unilateral adaptive dynamics, Evolutionary Game Dynamics (ed. K. Sigmund), Proceedings of Symposia in Applied Mathematics, 69, AMS, 2011, 81-109.doi: 10.1090/psapm/069/2882635.

    [35]

    S. Sorin and G. Vigeral, Existence of the limit value of two person zero-sum discounted repeated games via comparison theorems, Journal of Optimization Theory and Applications, 157 (2013), 564-576.doi: 10.1007/s10957-012-0193-4.

    [36]

    S. Sorin, G. Vigeral and X. Venel, Asymptotic properties of optimal trajectories in dynamic programming, Sankhya, 72 (2013), 237-245.doi: 10.1007/s13171-010-0011-8.

    [37]

    S. Sorin and C. Wan, Delegation equilibrium payoffs in integer-splitting games, RAIRO Operations Research, 47 (2013), 47-58.doi: 10.1051/ro/2013026.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(117) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return